# SDR SWAA2022041207477

- Difficulty date: December 10, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 57,696 hours, 28,954 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Retaining Clip
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PANEL 323AL SKATE ANGLE RETAINER CLIP (MARKED) / REMOVED CRACKED RETAINER CLIP AND LOCATED AND DRILLED UP NEW RETAINER CLIP IAW SRM 51-40-02-0G-0 AND DWG 172A6122 2656U 11DEC19 3074C 11DEC19 INSTALLED NEW RETAINER CLIP ON PANEL 323AL WITH 9EACH RIVETS AND RESTORED FINISH IAW SRM 51-40-02-0G-0 PARA 2 THRU 4; DWG 172A6122 AND AMM 51-21-99-300-802 PARA 3 2656U 12DEC19
